# SDR AALA202408144263

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 65,129 hours, 27,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT AT SEAT 12C BROKEN AND DANGLING ON THE FLOOR. CONFIRMED (EPL)-EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 12C WILL NOT STAY ATTACHED TO SEAT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
